Alert archive / Oklahoma / High Wind Warnings in 2007

High Wind Warning 3, NWS Norman, OK

November 30, 20074 counties in Oklahoma

NWS Norman, OK issued this high wind warning at Nov 30, 2007, 3:14 PM CST for 4 counties in Oklahoma. It took effect at Dec 1, 2007, 12:00 PM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 30, 2007, 3:14 PM CST (21:14 UTC)
In effect from
Dec 1, 2007, 12:00 PM CST
Expired
Dec 1, 2007, 2:46 PM CST
In force
3 hr
Issued by
NWS Norman, OK

Counties Ellis County, OK, Harper County, OK, Woods County, OK, Woodward County, OK

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2007-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2007-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1516 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
407 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 302114
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
314 PM CST FRI NOV 30 2007

...HIGH WIND WARNING SATURDAY FOR NORTHWEST OKLAHOMA AND WIND
ADVISORY ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS...

A STRONG STORM SYSTEM WILL DEVELOP OVER THE CENTRAL ROCKIES
TONIGHT INTO SATURDAY. A STRONG SURFACE LOW PRESSURE AREA OVER
COLORADO WILL CAUSE WINDS OVER OKLAHOMA AND NORTH TEXAS TO
INCREASE SIGNIFICANTLY OVERNIGHT AND SATURDAY. SOUTH TO SOUTHWEST
WINDS WILL INCREASE TO AVERAGE SPEEDS AROUND 30 TO 40 MPH FROM
APPROXIMATELY I-44 NORTHWEST TO THE PANHANDLE REGION. SOME WIND
GUSTS IN FAR NORTHWEST OKLAHOMA MAY EXCEED 60 MPH.

OKZ004-005-009-010-010515-
/O.UPG.KOUN.HW.A.0003.071201T1400Z-071202T0000Z/
/O.NEW.KOUN.WI.Y.0018.071201T1400Z-071201T1800Z/
/O.NEW.KOUN.HW.W.0003.071201T1800Z-071202T0000Z/
HARPER-WOODS-ELLIS-WOODWARD-
INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD
314 PM CST FRI NOV 30 2007

...WIND ADVISORY IN EFFECT FROM 8 AM TO 12 PM CST SATURDAY...
...HIGH WIND WARNING IN EFFECT FROM 12 PM TO 6 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CST SATURDAY. A
WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN
EFFECT FROM 8 AM TO 12 PM CST SATURDAY. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT. 

SOUTH WINDS WILL INCREASE OVERNIGHT TO AVERAGE AROUND 20 TO 30
MPH SATURDAY MORNING. WINDS ARE EXPECTED TO BECOME SOUTHWEST AND
INCREASE FURTHER TO AROUND 40 TO 45 MPH... WITH GUSTS POSSIBLY
EXCEEDING 60 MPH... DURING THE AFTERNOON. WINDS ARE EXPECTED TO
DECREASE QUICKLY IN THE EVENING AS THE LOW PRESSURE SYSTEM BEGINS
TO WEAKEN.

THE HIGH WINDS WILL POSE SERIOUS HANDLING PROBLEMS FOR DRIVERS...
ESPECIALLY THOSE IN HIGH-PROFILE OR LIGHTWEIGHT VEHICLES. OBJECTS
THAT COULD BE TOSSED ABOUT BY THE WIND SHOULD BE SECURED. LIGHTLY
SUPPORTED WALLS AT CONSTRUCTION SITES MAY BE AT RISK FOR DAMAGE...
WHILE THE WINDS COULD ALSO PRESENT A HAZARD FOR ROOFERS AND OTHERS
WORKING ON ELEVATED EXPOSED PLATFORMS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

OKZ006>008-011>029-033>038-044-TXZ083>088-010515-
/O.NEW.KOUN.WI.Y.0018.071201T1400Z-071202T0000Z/
ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-CUSTER-
BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-
OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
KNOX-BAYLOR-
INCLUDING THE CITIES OF...CHEROKEE...MEDFORD...PONCA CITY...
FAIRVIEW...ENID...PERRY...CHEYENNE...TALOGA...WEATHERFORD...
CLINTON...WATONGA...KINGFISHER...GUTHRIE...STILLWATER...
ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...EL RENO...
MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...
NORMAN...MOORE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR
314 PM CST FRI NOV 30 2007

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST SATURDAY. 

WINDS WILL GRADUALLY SHIFT AROUND TO THE SOUTH OVERNIGHT ACROSS
MOST OF OKLAHOMA AND NORTH TEXAS. THE SOUTH WINDS WILL INCREASE
TOWARD MORNING... AND WILL AVERAGE ABOUT 15 TO 25 MPH EARLY
SATURDAY MORNING... GENERALLY ALONG AND NORTHWEST OF I-44. WINDS
WILL INCREASE FURTHER DURING THE DAY... REACHING 30 TO 40 MPH WITH
GUSTS AROUND 50 MPH AT TIMES. THE STRONGER WINDS WILL BE ACROSS
NORTHWEST OKLAHOMA. WINDS ARE EXPECTED TO DECREASE DURING THE
EVENING AS THE LOW PRESSURE CENTER BEGINS TO WEAKEN.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CMS
4 follow-up statements
000 
WWUS74 KOUN 010319
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
919 PM CST FRI NOV 30 2007

...HIGH WIND WARNING SATURDAY FOR NORTHWEST OKLAHOMA AND WIND
ADVISORY ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS...

.A STRONG STORM SYSTEM WILL DEVELOP OVER THE CENTRAL ROCKIES
TONIGHT INTO SATURDAY. A STRONG SURFACE LOW PRESSURE AREA OVER
COLORADO WILL CAUSE WINDS OVER OKLAHOMA AND NORTH TEXAS TO
INCREASE SIGNIFICANTLY OVERNIGHT AND SATURDAY. SOUTH TO SOUTHWEST
WINDS WILL INCREASE TO AVERAGE SPEEDS AROUND 30 TO 40 MPH FROM
APPROXIMATELY I-44 NORTHWEST TO THE PANHANDLE REGION. SOME WIND
GUSTS IN FAR NORTHWEST OKLAHOMA MAY EXCEED 60 MPH.

OKZ004-005-009-010-011130-
/O.CON.KOUN.HW.W.0003.071201T1800Z-071202T0000Z/
/O.CON.KOUN.WI.Y.0018.071201T1400Z-071201T1800Z/
HARPER-WOODS-ELLIS-WOODWARD-
INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD
919 PM CST FRI NOV 30 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 12 PM CST
SATURDAY...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM CST
SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM CST
SATURDAY FOR FAR NORTHWESTERN OKLAHOMA. A WIND ADVISORY REMAINS
IN EFFECT FROM 8 AM TO 12 PM CST SATURDAY.

SOUTH WINDS WILL INCREASE OVERNIGHT TO AVERAGE AROUND 20 TO
30 MPH SATURDAY MORNING. WINDS ARE EXPECTED TO BECOME SOUTHWEST
AND INCREASE FURTHER TO AROUND 40 TO 45 MPH... WITH GUSTS
POSSIBLY EXCEEDING 60 MPH... DURING THE AFTERNOON. WINDS ARE
EXPECTED TO DECREASE QUICKLY IN THE EVENING AS THE LOW PRESSURE
SYSTEM BEGINS TO WEAKEN.

THE HIGH WINDS WILL POSE SERIOUS HANDLING PROBLEMS FOR DRIVERS...
ESPECIALLY THOSE IN HIGH-PROFILE OR LIGHTWEIGHT VEHICLES. OBJECTS
THAT COULD BE TOSSED ABOUT BY THE WIND SHOULD BE SECURED. LIGHTLY
SUPPORTED WALLS AT CONSTRUCTION SITES MAY BE AT RISK FOR DAMAGE...
 WHILE THE WINDS COULD ALSO PRESENT A HAZARD FOR ROOFERS AND
OTHERS WORKING ON ELEVATED EXPOSED PLATFORMS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

OKZ006>008-011>029-033>038-044-TXZ083>088-011130-
/O.CON.KOUN.WI.Y.0018.071201T1400Z-071202T0000Z/
ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-CUSTER-
BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-
OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
KNOX-BAYLOR-
INCLUDING THE CITIES OF...CHEROKEE...MEDFORD...PONCA CITY...
FAIRVIEW...ENID...PERRY...CHEYENNE...TALOGA...WEATHERFORD...
CLINTON...WATONGA...KINGFISHER...GUTHRIE...STILLWATER...
ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...EL RENO...
MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...
NORMAN...MOORE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR
919 PM CST FRI NOV 30 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM CST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM CST SATURDAY
FOR MUCH OF WESTERN NORTH TEXAS AND A LARGE PART OF WESTERN...
CENTRAL... AND NORTHERN OKLAHOMA.

WINDS WILL GRADUALLY SHIFT AROUND TO THE SOUTH OVERNIGHT ACROSS
MOST OF OKLAHOMA AND NORTH TEXAS. THE SOUTH WINDS WILL INCREASE
TOWARD MORNING... AND WILL AVERAGE ABOUT 15 TO 25 MPH EARLY
SATURDAY MORNING... GENERALLY ALONG AND NORTHWEST OF I-44. WINDS
WILL INCREASE FURTHER DURING THE DAY... REACHING 30 TO 40 MPH
WITH GUSTS AROUND 50 MPH AT TIMES. THE STRONGER WINDS WILL BE
ACROSS NORTHWEST OKLAHOMA. WINDS ARE EXPECTED TO DECREASE DURING
THE EVENING AS THE LOW PRESSURE CENTER BEGINS TO WEAKEN.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

24
000 
WWUS74 KOUN 011043
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
443 AM CST SAT DEC 1 2007

...HIGH WIND WARNING TODAY FOR NORTHWEST OKLAHOMA AND WIND
ADVISORY ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS...

.A STRONG SURFACE LOW PRESSURE AREA DEVELOPING OVER COLORADO WILL
CAUSE WINDS OVER OKLAHOMA AND NORTH TEXAS TO INCREASE
SIGNIFICANTLY TODAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO
AVERAGE SPEEDS AROUND 30 TO 40 MPH FROM APPROXIMATELY I-44
NORTHWEST TO THE PANHANDLE REGION. SOME WIND GUSTS IN FAR
NORTHWEST OKLAHOMA MAY EXCEED 55 MPH.

OKZ004-005-009-010-011845-
/O.CON.KOUN.HW.W.0003.071201T1800Z-071202T0000Z/
/O.CON.KOUN.WI.Y.0018.071201T1400Z-071201T1800Z/
HARPER-WOODS-ELLIS-WOODWARD-
INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD
443 AM CST SAT DEC 1 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO NOON
CST TODAY...
...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM
CST THIS AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS
MORNING TO NOON CST TODAY. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS MORNING TO AROUND 20
TO 30 MPH... AND INCREASE FURTHER FURTHER TO AROUND 40 TO 45
MPH... WITH GUSTS POSSIBLY EXCEEDING 55 MPH... DURING THE
AFTERNOON. WINDS ARE EXPECTED TO DECREASE QUICKLY IN THE EVENING
AS THE LOW PRESSURE SYSTEM BEGINS TO WEAKEN.

THE HIGH WINDS WILL POSE SERIOUS HANDLING PROBLEMS FOR DRIVERS...
ESPECIALLY THOSE IN HIGH-PROFILE OR LIGHT-WEIGHT VEHICLES.
OBJECTS THAT COULD BE TOSSED ABOUT BY THE WIND SHOULD BE SECURED.
LIGHTLY SUPPORTED WALLS AT CONSTRUCTION SITES MAY BE AT RISK FOR
DAMAGE... WHILE THE WINDS COULD ALSO PRESENT A HAZARD FOR ROOFERS
AND OTHERS WORKING ON ELEVATED EXPOSED PLATFORMS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

OKZ006>008-011>029-033>038-044-TXZ083>088-011845-
/O.CON.KOUN.WI.Y.0018.071201T1400Z-071202T0000Z/
ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-CUSTER-
BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-
OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
KNOX-BAYLOR-
INCLUDING THE CITIES OF...CHEROKEE...MEDFORD...PONCA CITY...
FAIRVIEW...ENID...PERRY...CHEYENNE...TALOGA...WEATHERFORD...
CLINTON...WATONGA...KINGFISHER...GUTHRIE...STILLWATER...
ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...EL RENO...
MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...
NORMAN...MOORE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR
443 AM CST SAT DEC 1 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON. 

SOUTH WINDS WILL INCREASE TODAY... REACHING SPEEDS NEAR 35 MPH WITH
OCCASIONAL GUSTS OF 45 TO 50 MPH. THE STRONGER WINDS WILL BE
ACROSS WESTERN OKLAHOMA. WINDS ARE EXPECTED TO DECREASE DURING THE
EVENING AS THE LOW PRESSURE CENTER BEGINS TO WEAKEN.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KOUN 011708
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1108 AM CST SAT DEC 1 2007

...HIGH WIND WARNING TODAY FOR NORTHWEST OKLAHOMA AND WIND
ADVISORY ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS...

.A STRONG SURFACE LOW PRESSURE AREA DEVELOPING OVER COLORADO WILL
RESULT IN CONTINUED STRONG WINDS OVER OKLAHOMA AND NORTH TEXAS 
THROUGH THE AFTERNOON. SOUTH TO SOUTHWEST WINDS WILL AVERAGE
30 TO 40 MPH FROM APPROXIMATELY I- 44 NORTHWEST TO THE PANHANDLE
REGION. SOME WIND GUSTS IN NORTHWEST OKLAHOMA MAY EXCEED 55 MPH.

OKZ004-005-009-010-020000-
/O.CON.KOUN.HW.W.0003.071201T1800Z-071202T0000Z/
/O.CON.KOUN.WI.Y.0018.000000T0000Z-071201T1800Z/
HARPER-WOODS-ELLIS-WOODWARD-
INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD
1108 AM CST SAT DEC 1 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON FOR FAR NORTHWEST OKLAHOMA. A WIND ADVISORY REMAINS IN
EFFECT UNTIL NOON CST TODAY.

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO AROUND 40 TO 45 MPH...
WITH GUSTS POSSIBLY EXCEEDING 55 MPH... DURING THE AFTERNOON.
WINDS ARE EXPECTED TO DECREASE QUICKLY IN THE EVENING AS THE LOW
PRESSURE SYSTEM BEGINS TO WEAKEN.

THE HIGH WINDS WILL POSE SERIOUS HANDLING PROBLEMS FOR DRIVERS...
ESPECIALLY THOSE IN HIGH-PROFILE OR LIGHT-WEIGHT VEHICLES.
OBJECTS THAT COULD BE TOSSED ABOUT BY THE WIND SHOULD BE SECURED.
LIGHTLY SUPPORTED WALLS AT CONSTRUCTION SITES MAY BE AT RISK FOR
DAMAGE... WHILE THE WINDS COULD ALSO PRESENT A HAZARD FOR ROOFERS
AND OTHERS WORKING ON ELEVATED EXPOSED PLATFORMS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.


$$

OKZ006>008-011>029-033>038-044-TXZ083>088-020000-
/O.CON.KOUN.WI.Y.0018.000000T0000Z-071202T0000Z/
ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-CUSTER-
BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-
OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
KNOX-BAYLOR-
INCLUDING THE CITIES OF...CHEROKEE...MEDFORD...PONCA CITY...
FAIRVIEW...ENID...PERRY...CHEYENNE...TALOGA...WEATHERFORD...
CLINTON...WATONGA...KINGFISHER...GUTHRIE...STILLWATER...
ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...EL RENO...
MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...
NORMAN...MOORE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR
1108 AM CST SAT DEC 1 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON
FOR MUCH OF WESTERN NORTH TEXAS AND MOST OF WESTERN... CENTRAL...
AND NORTHERN OKLAHOMA.

SOUTH WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON... REACHING
SUSTAINED SPEEDS OF 30 TO 35 MPH WITH OCCASIONAL GUSTS OF 45 TO 50
MPH. THE STRONGER WINDS WILL BE ACROSS WESTERN OKLAHOMA. WINDS ARE
EXPECTED TO DECREASE DURING THE EVENING AS THE LOW PRESSURE CENTER
BEGINS TO WEAKEN.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

24
000 
WWUS74 KOUN 012046
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
246 PM CST SAT DEC 1 2007

OKZ004-005-009-010-020000-
/O.CAN.KOUN.HW.W.0003.000000T0000Z-071202T0000Z/
/O.EXA.KOUN.WI.Y.0018.000000T0000Z-071202T0000Z/
HARPER-WOODS-ELLIS-WOODWARD-
INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD
246 PM CST SAT DEC 1 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

SOUTH WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON... MAINTAINING
SUSTAINED SPEEDS OF 30 TO 35 MPH WITH OCCASIONAL GUSTS OF 40 MPH. WINDS
ARE EXPECTED TO DECREASE DURING THE EVENING AS THE LOW PRESSURE
CENTER BEGINS TO WEAKEN.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

OKZ006>008-011>029-033>038-044-TXZ083>088-020000-
/O.CON.KOUN.WI.Y.0018.000000T0000Z-071202T0000Z/
ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-CUSTER-
BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-
OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
KNOX-BAYLOR-
INCLUDING THE CITIES OF...CHEROKEE...MEDFORD...PONCA CITY...
FAIRVIEW...ENID...PERRY...CHEYENNE...TALOGA...WEATHERFORD...
CLINTON...WATONGA...KINGFISHER...GUTHRIE...STILLWATER...
ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...EL RENO...
MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...
NORMAN...MOORE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR
246 PM CST SAT DEC 1 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

SOUTH WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON... REACHING
SUSTAINED SPEEDS OF 30 TO 35 MPH WITH OCCASIONAL GUSTS OF 40 MPH.
WINDS ARE EXPECTED TO DECREASE DURING THE EVENING AS THE LOW
PRESSURE CENTER BEGINS TO WEAKEN.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at Nov 30, 3:03 PM CST, 11 minutes earlier.

Area forecast discussion, Nov 30, 3:03 PM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
303 PM CST FRI NOV 30 2007

.DISCUSSION...
A STORM SYSTEM WILL INTENSIFY AS IT MOVES EAST INTO THE CENTRAL
ROCKIES TOMORROW. RAIN HAS ALREADY DEVELOPED ACROSS PARTS OF
OKLAHOMA AND NORTH TEXAS... AND IS EXPECTED TO BEGIN A TREND OF
GENERALLY INCREASING IN COVERAGE TONIGHT. THERE WILL BE A BRIEF
OPPORTUNITY FOR FREEZING RAIN OVER OUR FAR NORTHWEST COUNTIES...
DUE TO TEMPERATURES ALREADY NEAR FREEZING... AND DEW POINTS ONLY
IN THE UPPER TEENS TO LOWER 20S. WET BULB EFFECTS WOULD DROP THE
TEMPERATURE BELOW FREEZING IF PRECIPITATION FORMS BEFORE WARMER
AIR IS DRAWN INTO THE AREA LATER TONIGHT. AFTER MIDNIGHT... ONLY
RAIN IS EXPECTED.

AS THE SURFACE LOW SPINS UP OVER COLORADO TONIGHT AND TOMORROW...
THE PRESSURE GRADIENT ACROSS OUR FORECAST AREA WILL TIGHTEN
QUICKLY... AND STRONGLY. THE RESULT SHOULD BE STRONG SOUTHERLY TO
SOUTHWESTERLY WINDS DURING THE DAY SATURDAY. WINDS WILL PROBABLY
BE STRONG ENOUGH TO REACH WIND ADVISORY CRITERIA OVER ABOUT THE
NORTHWEST 3/5 OF OUR FORECAST AREA... AND WE WILL ISSUE A WIND
ADVISORY FOR THAT. SOME CLEARING MAY OCCUR IN NORTHWEST
OKLAHOMA... AND WITH 850 MB WINDS FORECAST AT 60 TO 70 KT... EVEN
A LITTLE VERTICAL MIXING WOULD RESULT IN SURFACE WINDS GUSTING TO
A ABOUT 50 KT... SUFFICIENT FOR A HIGH WIND WARNING. ALTHOUGH WE
ARE NOT ABSOLUTELY SURE WINDS WILL BE THAT STRONG... CONFIDENCE IS
SUFFICIENT FOR A WARNING... AND THAT WILL ALSO BE FORTHCOMING WITH
THIS FORECAST.

RAIN WILL PROBABLY BE WIDESPREAD OVER THE REGION LATE TONIGHT
INTO SATURDAY... AND WILL BEGIN TO DECREASE BY LATE SUNDAY AS THE
UPPER-LEVEL SYSTEM MOVES EAST OF OKLAHOMA/NORTH TEXAS. MILD AND
DRY WEATHER WILL THEN SETTLE INTO THE SOUTHERN PLAINS AS A PACIFIC
HIGH MOVES IN FOR A FEW DAYS. ANOTHER CHANCE OF RAIN APPEARS LATE
IN THE WEEK AS ANOTHER STORM SYSTEM IS FORECAST BY BOTH THE GFS
AND ECMWF TO AFFECT AT LEAST OKLAHOMA... AND PERHAPS NORTH TEXAS.
IT IS DIFFICULT AT THIS TIME TO TELL WHETHER THIS PRECIPITATION
WILL BE ALL RAIN... OR INCLUDE SOME FREEZING/FROZEN PRECIPITATION.
IT IS MOST LIKELY TO BE ALL LIQUID... BUT THE RELATIVELY CLOSE
PROXIMITY OF CANADIAN AIR TO OUR NORTHEAST DOES AT LEAST SUGGEST
THE POSSIBILITY OF WINTRY PRECIPITATION. AS ALWAYS... LATER
FORECASTS SHOULD TEND TO CLARIFY THE DETAILS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  47  64  53  59 /  70  50  30  10
HOBART OK         50  67  51  60 /  60  50  10   0
WICHITA FALLS TX  52  67  56  67 /  50  50  20  10
GAGE OK           34  67  44  53 /  70  40  10   0
PONCA CITY OK     41  64  48  55 /  80  60  30  10
DURANT OK         50  64  62  70 /  40  30  40  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 8 AM TO 6 PM CST SATURDAY FOR OKZ006>008-
     011>029-033>038-044.

     HIGH WIND WARNING FROM 12 PM TO 6 PM CST SATURDAY FOR OKZ004-005-
     009-010.

     WIND ADVISORY FROM 8 AM TO 12 PM CST SATURDAY FOR OKZ004-005-009-
     010.

TX...WIND ADVISORY FROM 8 AM TO 6 PM CST SATURDAY FOR TXZ083>088.

&&

22/23
Hazardous weather outlook, Nov 30, 11:55 AM CST, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CST FRI NOV 30 2007

OKZ004>048-050>052-TXZ083>090-011300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CST FRI NOV 30 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.

DISCUSSION...
LIGHT RAIN WILL BE POSSIBLE TODAY ACROSS THE AREA WITH RAIN CHANCES
INCREASING TONIGHT AS A STORM SYSTEM MOVES ACROSS THE PLAINS.
HOWEVER... THUNDERSTORMS ARE NOT EXPECTED DUE TO THE LACK OF
SUFFICIENT INSTABILITY.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST SATURDAY DEC 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...LESS THAN 5 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...ZERO PERCENT.

OTHER HAZARDOUS WEATHER...
A BRIEF PERIOD OF FREEZING RAIN IS POSSIBLE OVER FAR NORTHWEST
OKLAHOMA THIS EVENING.  RAIN FALLING INTO COLD AND DRY AIR NEAR THE
GROUND MAY COOL THE SURFACE TEMPERATURE BELOW FREEZING FOR A FEW
HOURS BEFORE WARMER AIR MOVES INTO THE REGION.  A FEW SLICK SPOTS
MAY BRIEFLY DEVELOP ON ROADS IN FAR NORTHWEST OKLAHOMA THIS EVENING.

IN ADDITION... AREAS OF FOG AND DRIZZLE MAY REDUCE VISIBILITIES IN
SOME LOCATIONS TONIGHT... WHICH MAY LEAD TO TRAVEL PROBLEMS ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE SATURDAY AND SATURDAY
NIGHT... MAINLY OVER NORTH-CENTRAL AND NORTHEAST OKLAHOMA. A
VIGOROUS STORM SYSTEM WILL CROSS THE PLAINS...WITH LOW PRESSURE
TRACKING THROUGH KANSAS. RAIN IS EXPECTED SATURDAY IN OKLAHOMA AND
WESTERN NORTH TEXAS. WIDESPREAD CLOUD COVER WILL KEEP INSTABILITY
VERY LOW. STRONG LIFT ABOVE THE SURFACE... HOWEVER...MAY RESULT IN
EMBEDDED THUNDERSTORMS PRODUCING SPORADIC LIGHTNING. THESE STORMS
ARE NOT EXPECTED TO BE SEVERE.

OTHER HAZARDOUS WEATHER...
LATE FRIDAY NIGHT AND SATURDAY...THE MAIN WEATHER HAZARD WILL BECOME
STRONG WINDS. WITH INTENSE LOW PRESSURE TRACKING THROUGH KANSAS...
SOUTH TO SOUTHWEST WINDS WILL BECOME STRONG AND GUSTY. A HIGH WIND
WATCH IS IN EFFECT FOR FAR NORTHWEST OKLAHOMA... WHERE WINDS WILL
AVERAGE ABOUT 30 MPH... AND A FEW GUSTS MAY EXCEED 50 MPH. MUCH OF
THE REST OF WESTERN AND CENTRAL OKLAHOMA... AND WESTERN NORTH
TEXAS... WILL HAVE SUSTAINED WINDS OF 25 TO 35 MPH... AND GUSTS OF
40 TO 45 MPH.  A WIND ADVISORY WILL PROBABLY BE ISSUED LATER
TODAY... FOR SATURDAY FOR PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SATURDAY.

CMS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 5:03 AM CSTHigh Wind WatchOUNEllis, Harper, Woods, Woodward10 hr
Nov 30, 3:14 PM CSTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 27 more27 hr

Nearby

High Wind Warnings in Oklahoma, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.